# SDR HNAA2011071400212

- Difficulty date: July 11, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 56,087 hours, 62,289 cycles
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO NR 2 OIL PRESSURE WARNING LIGHT ILLUMINATED.  CLEANED AND INSPECTED ENGINE FOR LEAKS, FOUND NR 2 ENGINE, 2 QUARTS LOW ON OIL.  ADDED OIL AS REQUIRED.  GROUND RAN, OPS CHECKED GOOD.
